# SDR AWXA200300655

- Difficulty date: May 23, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 3 EACH .25 INCH CRACKS WERE FOUND ON SKIN AT LOWER ROW OF FASTENER HOLES STR 4 RT, BS 500B+1, BS 500B+2, AND BS 500B+15.  MAINTENANCE CUTOUT AND REMOVED CRACKED SKIN AT STR 4 RT, BETWEEN BS 500A+18 & BS 500B+4, AND BS 500B+13 & BS 500B+16; PERFORMED A HFEC INSPECTION OF CUTOUTS TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH DOUBLERS, 2 EACH FILLERS, 2 EACH INTERNAL DOUBLERS, AND A TAPERED FILLER; INSTALLED REPAIR PARTS BS 500A+18 - BS 500B+17 IAW B737-300 SRM 53-00-01PG 362, FIG 228.
